Thread: your not on steroids are you?
01-15-2006, 08:38 PM #1
your not on steroids are you?
ok, so this is all that has happend so far. i had finished my cycle of test prop and eq, and i had started pct. i ran clomid 50mg ed, and nolva 20mg ed. about 2 and a half weeks into this, i started getting realy bad vision problems. my vision sometimes become foggy, and if i look at something for too long it starts to move around a little bit. so after i got the vision problems i stopped taking the clomid and nolva right away. i havent taken any clomid or nolva for 5 weeks now, and im still having some vision problems. they are better then they were at first, but i still have trouble driving, and doing other simple things. i talked to a couple of exsperianced bodybuilders and they said that i should have stopped having vision problems 4 weeks after i stopped the clomid. and its been 5 weeks now. im realy getting woried and dont know what to do. ive went to a reguler docter and he dident know shit about clomid, and he set my up with a neroligist, and i go to see him this thursday. im realy getting woried that the effects might be permanant. what can i do, and who should i go see, any advice would be great. i have not been able to live a normal life during the last 5 weeks and im getting very sick of it. is a neroligist the right person to see about this? please give me any advice that you might have, thanks guys.
01-15-2006, 09:09 PM #2
bump, can someone please help me out here.
01-15-2006, 09:42 PM #3
01-15-2006, 10:53 PM #4
why not go see an optomatrist then you could get your eyes checked.. out maybe your vision is just starting to go bad??
01-16-2006, 02:06 AM #5
wow bro I'm sorry to hear about your rough run of luck... stop by your local drug store and try on some glasses to see if they will help for the time being.. as far as it being permanent don't count on it... some people take longer than normal... I did a long cycle a couple years ago and it took me atleast 8 months to totally recover from it... (although no vision problems with clomid so far) good luck!
01-16-2006, 02:10 AM #6Member
- Join Date
- Nov 2003
probably want to go see an eye doc they'll tell u about the overall health of your eyes and give u an eye test. wouldnt hurt if you ask me
01-16-2006, 04:09 AM #7
Gets ure eyes checked bro. It could be the physcological fact that geting off the clomid and nolva has improved ure eye sight by a little. To start with clomid and nolva might not even be the cause of ure eye problem.
01-16-2006, 06:20 AM #8
IMHO, Its possible that u have now developed some sensitivities...I'm guessing that it sort of "comes & goes" or seems worse at times...so, check other suppliments u now use out..caffiene, stuff like that could be aggravating it.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)